T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

On Geodesics of 3D Surfaces of Rotations in Euclidean and Minkowskian Spaces

( Volume 3 Issue 1,January 2016 ) OPEN ACCESS
Author(s):

Anis I. Saad, Saif Alislam E. Muhammed, Tarig S. Elmabrouk

Abstract:

In this paper we review geodesics on  surfaces of revolution in classical differential geometry, and prove the  analogous result in three-dimensional Minowski space; which does have three types of surfaces of rotations [9]. So there are three types of geodesics on those surfaces.  Then we introduce some examples explicitly in both cases; the usual one which Euclidean space and the cases of Minkowskian spaces considering a time-like geodesic. And then we visualize some geodesics on those surfaces using Maple. Which showing how the Euclidean and Minkowskian geodesics are differ.

Paper Statistics:

Total View : 241 | Downloads : 232 | Page No: 55-60 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.